Thursday, September 22, 2005

Wellbutrin woes...I'm tired of being depressed and in pain...

SO, now my neurologist added a pill for my nerve pain: neurtonin. I get home and google it (like I do everything) and see it's taken as a mood stabilizer too and could add more depression to some. So, let me update you:

8am I start my morning with 150mg wellbutrin sr.
10am 1-2 vicoden for pain
12- 200mgs neurtonin
4pm- 150mgs wellbutrin
6pm- 1-2 vicoden for pain
8pm- 10mgs lexapro
9pm- 600 mgs neutonin

also if i have any anxiety i take xanex and if my leg pain is unbearable after the vicoden i take a muscle relaxer called tizadine???

So, I'm a person who can't stand pills and used to only take lexapro and since my accident in March (car) I've had to add all of these other pills and now with my doc adding neurtonin, I'm really upset. I'm scared of how I may react. I'm scared I'm going to continue to take all of these pills and OD or something. I just want to feel better...When will I feel better???

Has anybody taken these kind of mix of pills? I need to feel secure in taking them, I'm so scared I'm shaking and think I might spin into an anxiety attack.

Why don't I feel even a little bit better? 10 days on wellbutrin 150mg and now 6 days on the 300mgs and I still feel NO different.

The WB was supposed to help my depression, help lose weight, bring my sex drive back and stop smoking. YEAH as I sit here crying, on the couch (separate from hubby) smoking and with bon-bons next to me, I find that very hard to believe. I've been on WB 10 days at 150mg and now 6 days at 300mgs= NOTHING.

How long should this take? I've read that people reacted so quickly to the wb. Can anybody tell me in their experience: when did you lose your appetite? Was is right away? When did you begin to lose weight? When did you stop smoking? When did you start to feel better? When will I stop crying????

It doesn't help that there's all of these other world problems, I feel horrible about not being able to give enough to the hurricane katrina survivors. I wish I could help more. Somehow I don't feel strong enough to help myself yet I have the strength to try and help the world. I guess it's easier to deal with other peoples issues than my own.

I will continue to say prayers for all of our people in Iraq, the hurricane survivors and all of the people that are scared of this next hurricane (Rita) hitting home. PLEASE PLEASE PLEASE God help us and give us a break. We need your grace.

Comments:
This comment has been removed by a blog administrator.
 
Hello Melanie,
Thank you for stopping by my blog. I am glad that my post could be of some comfort for you.

I have read back a little on your blog. I think that you and I have a lot in common!! I suffer from panic/anxiety attacks, as well as some agoraphobia( I have become a lot better with it the last month or so). I have never taken Welbutrin...But, I was once on Xanax and Lexapro as well. The Xanax..I wasn't sure if I liked that stuff or not. I was taking the maximum dosage every day. IT worked..yes, I was calm, but I was also a zombie!! You talked about sitting in a restaurant, just staring at your plate, and don't remember much..that happened to me too when I was on the meds. I also took the Lexapro...I had ran out of it, and became VERY DIZZY!!!!!! Not good!!! It felt as though the room was whipping around me so fast! The meds made me gain a crap load of weight..I am not kidding when I tell you that I had gained a good 30-40 lbs...I was also very agitated and irritable all of the time. I feel so bad for my wife, as I would snap at her for little things..it was like everything she did annoyed me so bad. I will be honest, I even lashed out and screamed and hit her at times. She would have to pin me down to calm me down. I talked to my dr about this, as this was something that was new ( i'd NVER EVER hit her!!!!!!) and he told me that it was an "internal reaction" as I was now able to do things in the "real world" with the meds. If you ask me, it was the meds!!!!! So, I stopped taking them all together..not a good thing..I also have not been back to that dr..that was almost 2 years ago! I have not been on any meds since!!! Not good!!! I was also once on Paxil..I worked for a doctor, who monitered me while on it..it was the worst stuff ever for me!!! I would have horrible insomnia, a very sensitive/irritated stomach..it was almost as though it had a reverse effect on me! Also, on the Xanax/Lexapro combo...I did not have a decrease of sex drive, but I did have a hard time with "other things" during sex( if you catch my drift), causing me to become even more irritable and agitated.

I hope that you will find the medication that you need to be on, and that it will work well for you. If anything, there are other antidepresants/anti anxiety pills that are available that can be discussed with your doctor. Please do not become like me, and "stuck" to where you are not "able"( comfortable enough w/o freaking out) to get back to the doctor! I wish you all of the best, Melanie. Things WILL get better ..for the both of us!

Hugs to you,
Sarah

PS If you want to get rid of the "spam" comments like you have on this post, you can go to your "comment" section under the "settings " tab, and turn on " word verification" . This will make people that leave a comment have to type in a code, thus stopping the spam!
 
Dear Melanie,

Is the neurologist prescibing all of these or are other specialists involved? Neurontin is often prescribed for chronic pain although it also has mood stabilizer benefits. Don't let that scare you. Relief is what you are after.

~Deb
 
Post a Comment

<< Home

This page is powered by Blogger. Isn't yours?